# SDR AALA202203092102

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737*
- Aircraft serial: 33224
- Aircraft time: 28,652 hours, 11,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR SLIDE LOCKS DIFFICULT TO OPERATE. LUBRICATED RIGHT LAVATORY DOOR SLIDE LOCK OK FOR SERVICE.
